Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.11889/4045
Title: The number of ring homomorphisms from Zm1 *... * Zmr into Zk1 * ... * Zks
Authors: Saleh, Mohammad
Yousef, Hasan
Keywords: Commutative algebra
Homomorphisms (Mathematics)
Issue Date: Jan-1998
Abstract: The purpose of this note is to compute the number of ring homomorphisms from Zm1 * ... * Zmr into Zk1 * ... * Zks, a result thar generalizes (Zk denotes the ring integers mod k)
Description: Published in : American Mathematical Monthly, vol. 105. no. 3 , March 1998, pp. 259-260
URI: http://hdl.handle.net/20.500.11889/4045
Appears in Collections:Fulltext Publications

Files in This Item:
File Description SizeFormat 
homo-monthly.pdf314.49 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.